Stadmed Pvt Ltd
Chlorpheniramine Maleate (2mg) + Dextromethorphan Hydrobromide (10mg)
Pulmorest D Syrup is a combination of two medicines used in the treatment of dry cough. It can provide temporary relief of cough due to throat irritation, sneezing, and running nose.
Syrup
Pulmorest D Syrup is a combination of two medicines used in the treatment of dry cough. It can provide temporary relief of cough due to throat irritation, sneezing, and running nose. It works by reducing the activity of the brain's cough center and blocking the effects of histamine.
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Pulmorest D Syrup may be taken with or without food but it is better to take it at a fixed time.
Pulmorest D Syrup is a combination of two medicines: Chlorpheniramine Maleate and Dextromethorphan Hydrobromide which relieves dry cough. Chlorpheniramine Maleate is an antiallergic which helps reduce cough associated with allergies by blocking the effects of a chemical messenger histamine. Dextromethorphan Hydrobromide is a cough suppressant which relieves cough by reducing the activity of cough center in the brain.
Measure the syrup with a special dose-measuring spoon or cup not a regular table spoon. Drink extra fluids to help loosen the congestion and lubricate your throat while you are taking this medication. It may cause dizziness and drowsiness. Use caution while driving or doing anything that requires concentration. Avoid consuming alcohol while taking Pulmorest D Syrup as it can cause excessive drowsiness. Inform your doctor if your cough lasts more than 7 days comes back or occurs with fever rash or headache that lasts. These could be signs of a serious condition.
No, exceeding the recommended dosage may not provide increased effectiveness and could even lead to unwanted side effects. It is essential to adhere to the prescribed dosage. If your symptoms worsen despite taking the recommended dose, consult your doctor for further evaluation.
It is not advised to breastfeed while using Pulmorest D Syrup, as it contains Chlorpheniramine, an antihistamine that can pass into breast milk and potentially harm the baby. Inform your doctor if you are breastfeeding before starting this medicine.
Yes, Pulmorest D Syrup Hydrobromide may cause drowsiness or feeling sleepy. Please avoid driving a car, operating machinery, working at heights, or participating in any potentially dangerous activity until you understand how this medicine affects you. If you experience such drowsiness while taking this medication, contact your doctor.